Please use this identifier to cite or link to this item: http://repositorio.unifesp.br/handle/11600/25364
Title: BIPOLAR DISORDER FOLLOWING A LEFT BASAL-GANGLIA STROKE
Authors: Turecki, G.
Mari, J. D.
Delporto, J. A.
Universidade Federal de São Paulo (UNIFESP)
Issue Date: 1-Nov-1993
Publisher: Royal College of Psychiatrists
Citation: British Journal of Psychiatry. London: Royal College of Psychiatrists, v. 163, p. 690-690, 1993.
URI: http://repositorio.unifesp.br/handle/11600/25364
ISSN: 0007-1250
Other Identifiers: http://dx.doi.org/10.1192/bjp.163.5.690
Appears in Collections:Em verificação - Geral

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.